Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Topiramate/any Other AED And Nightmares

Topiramate/any Other AED And Nightmares

Has anyone else been experiencing a higher rate of nightmares since being put on medication? I've been on Keppra, Lamictal and now Topiramate and I'm having nightmares at least once every night now.

posted January 16, 2016 (edited)
A MyEpilepsyTeam Member

Stressed seems to be my zone.. Lol. So I know it's difficult. Anytime you need to talk..just drop me a line. I've been very busy lately, but I'm gradually making this site a habit. 😃

posted January 24, 2016
A MyEpilepsyTeam Member

Please listen to Angel.

posted January 27, 2016
A MyEpilepsyTeam Member

I honestly don't think it is you're meditation it could be cause by something eles

posted June 19, 2016
A MyEpilepsyTeam Member

in your photo seems like you want to dance! great positive photo

posted February 12, 2016
A MyEpilepsyTeam Member

hun you need to tell your neurologist he needs to switch it

posted January 28, 2016

Related content

View all
From Trokendi Xr To Topirimate And Seizures Again
A MyEpilepsyTeam Member asked a question 💭
Nightmares
A MyEpilepsyTeam Member asked a question 💭
Medication Dosage
A MyEpilepsyTeam Member asked a question 💭
Already a Member? Log in